# SDR FDKA200705255

- Difficulty date: May 30, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N802LR
- Make and model: Dhav DHC8101
- Aircraft serial: 205
- Aircraft time: 36,332 hours, 45,596 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Dirty
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6184 BWI-JFK (0428 PHX LCL).  TAKEOFF CONFIG WARNING HORN ON TAKEOFF ROLL.  MX CLEANED FLAP SWITCHES, OPS CHECKED GOOD.
